# SDR SWIA200922682

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 14,412 hours, 12,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT BY THE LAV INOP.  (FLT 6143)  REMOVED AND REPLACED THE LAST (AFT) CEILING EMERGENCY FLOOD LIGHT BULB IAW CRJ 200 AMM 33-51-16.
